A Single-Sorted Theory of Multisets. Dang, H. Notre Dame Journal of Formal Logic (NDJFL), 55(3):299-332, 2014.
A Single-Sorted Theory of Multisets [link]Paper  bibtex   
@article{ dblp1832035,
  title = {A Single-Sorted Theory of Multisets},
  author = {Hoang-Vu Dang},
  author_short = {Dang, H.},
  bibtype = {article},
  type = {article},
  year = {2014},
  key = {dblp1832035},
  id = {dblp1832035},
  biburl = {http://www.dblp.org/rec/bibtex/journals/ndjfl/Dang14},
  url = {http://dx.doi.org/10.1215/00294527-2688042},
  journal = {Notre Dame Journal of Formal Logic (NDJFL)},
  pages = {299-332},
  number = {3},
  volume = {55},
  text = {Notre Dame Journal of Formal Logic (NDJFL) 55(3):299-332 (2014)}
}
Downloads: 0